환각 및 지남력 저하에 대한 약물치료 중 발생한 섬망 환자 1例 증례보고
A Case with Delirium during Medication for Hallucination and Disorientation
0
조회
0
다운로드
2
인용
0
참고문헌
초록
Abstract
Delirium is a acute syndrome of disorientation caused by dysfunction of brain tissue and has a many varied symptom. The characteristic symptoms of delirium are conscious disturbance with disorientation and dys-mnesia and emotional disturbance.We experienced a 77 year-old male who had a hallucination and disorientation as well as delirium caused by antipsychotic medication, and whose condition was improved through discontinuing medication and traditional Korean medical treatment. We had given herb medication, acupuncture treatment and decreased medication to this patient, and observed. The patient's delirium symptom had improved through oriental medical treatment and decreasing medication. It was able to improve a delirium caused by not specified origin and side effect of drug abuse through oriental medical treatment and decreasing medication.
참고문헌 (14)
- "이우주의 약리학 강의", pp.55~ (1998), 의학 문화사
- "최신 정신의학 제4개정판", pp.142~ (2000), 일조각
- "한방신경정신 의학", pp.312~313 (2005), 집문당
- "압박골절 후유증 관리 중 발생 한 섬망 환자 1례", 16(1), pp.228~ (2005)
- "精校黃帝內經素問" (1981)
- "精校黃帝內經靈樞", pp.68~ (1985), 東洋醫學硏究院
- "치매에 대한 한의학적임상연구", 7(1), pp.1~7 (1996)
- "정신장애의 진단 및 통계 편람 제4판", pp.183~ (1995), 하나의학사
- "노인 환자에서 섬망을 일으 키는 위험인자", 23(1), pp.117~118 (2002)
- "치매-섬망 복합체의 평가와 치료", 9(2), pp.131~ (2000)
- "임상진단 변증기문", pp.143~145 (2001), 닥터 허준닷컴
- "傷寒論譯詮", pp.85~ (2000), 高文社
- "圖說韓方診療要方", pp.184~186 (2000), 醫學硏 究社
- "신경정신과학", pp.220~222 (2000), 하나의학사
